Equilibrium adjustment of disequilibrium prices

P.J.J. Herings, G. van der Laan, A.J.J. Talman, R. Venniker

Research output: Contribution to journalArticleScientificpeer-review

5 Citations (Scopus)
250 Downloads (Pure)
Original languageEnglish
Pages (from-to)53-77
Number of pages25
JournalJournal of Mathematical Economics
Volume27
Issue number1
Publication statusPublished - 1997

Cite this

Herings, P. J. J., van der Laan, G., Talman, A. J. J., & Venniker, R. (1997). Equilibrium adjustment of disequilibrium prices. Journal of Mathematical Economics, 27(1), 53-77.